Binomial Regular Sequences and Free Sums

Autor(en): Bruns, Winfried d
Stichwörter: Ehrhart series; Free sum; Mathematics; Polytope
Erscheinungsdatum: 2015
Herausgeber: SPRINGER SINGAPORE PTE LTD
Journal: ACTA MATHEMATICA VIETNAMICA
Volumen: 40
Ausgabe: 1, SI
Startseite: 71
Seitenende: 83
Zusammenfassung: 
Recently, several authors have proved results on Ehrhart series of free sums of rational polytopes. In this note, we treat these results from an algebraic viewpoint. Instead of attacking combinatorial statements directly, we derive them from structural results on affine monoids and their algebras that allow conclusions for Hilbert and Ehrhart series. We characterize when a binomial regular sequence generates a prime ideal or even normality is preserved for the residue class ring.
ISSN: 02514184
DOI: 10.1007/s40306-015-0113-4

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 29, 2024

Google ScholarTM

Check

Altmetric